# SDR DALA2025102707847

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 LH SEAT TRACKS BOTH INBD AND OUTBD JUST FWD OF STA 1180 HAS SCRATCHES AN SMALL GOUGE. TAG 83612. CORRECTIVE ACTION: L/H IB SEAT TRACK DAMAGE WAS REMOVED AND FOUND TO BE WITHIN LIMITS WITH .015 MATERIAL LOSS. IAW B757-200 SRM 53-00-52 O/B SEAT TRACK FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 53-00-52 REPAIRED DAMAGE SECTION IAW B757-200 SRM 53-00-52-REPAIR 1. (1269486)
